Multifocal gastrointestinal leiomyomas

Kanwar R.S. Gill, Liuyan Jiang, Michael B. Wallace

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)2639-2641
Number of pages3
JournalAmerican Journal of Gastroenterology
Issue number10
StatePublished - Oct 1 2009

ASJC Scopus subject areas

  • Hepatology
  • Gastroenterology

Cite this

Gill, K. R. S., Jiang, L., & Wallace, M. B. (2009). Multifocal gastrointestinal leiomyomas. American Journal of Gastroenterology, 104(10), 2639-2641.